Alert archive / Arizona / Flash Flood Watches in 2012
Flash Flood Watch 5, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood watch at Sep 7, 2012, 5:47 AM MST for 6 counties in Arizona. It took effect at Sep 7, 2012, 11:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2012, 5:47 AM MST (12:47 UTC)
- In effect from
- Sep 7, 2012, 11:00 AM MST
- Expired
- Sep 7, 2012, 5:59 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
- Flood severity
- None
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 0.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1118 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
955 WGUS65 KTWC 071247 FFATWC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 547 AM MST FRI SEP 7 2012 ...HEAVY RAIN EXPECTED ACROSS SOUTHEAST ARIZONA TODAY... AZZ502>508-511>515-072100- /O.NEW.KTWC.FF.A.0005.120907T1800Z-120908T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON... GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX... MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...CANELO HILLS... MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN 547 AM MST FRI SEP 7 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM MST THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA... INCLUDING THE FOLLOWING AREAS...BABOQUIVARI MOUNTAINS... CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY BELOW 5000 FEET...GALIURO AND PINALENO MOUNTAINS...SOUTH CENTRAL PINAL COUNTY...SOUTHEAST PINAL COUNTY...TOHONO O'ODHAM NATION...TUCSON METRO AREA...UPPER SAN PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY. * FROM 11 AM MST THIS MORNING THROUGH THIS EVENING * NEAR RECORD AMOUNTS OF MOISTURE IN THE ATMOSPHERE FOR EARLY SEPTEMBER WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS TODAY. MANY STORMS ARE EXPECTED TO PRODUCE EXTREMELY HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$ MEYER
3 follow-up statements
744 WGUS65 KTWC 071622 FFATWC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 922 AM MST FRI SEP 7 2012 AZZ501-509-510-080100- /O.EXA.KTWC.FF.A.0005.120907T1800Z-120908T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN PIMA COUNTY-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M.... CLIFTON...SAFFORD...HANNAGAN MEADOW 922 AM MST FRI SEP 7 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST ARIZONA... INCLUDING THE FOLLOWING AREAS...UPPER GILA RIVER VALLEY... WESTERN PIMA COUNTY AND WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES. * UNTIL 8 PM MST THIS EVENING * NEAR RECORD AMOUNTS OF MOISTURE IN THE ATMOSPHERE FOR EARLY SEPTEMBER WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS INTO THIS EVENING. MANY STORMS ARE EXPECTED TO PRODUCE EXTREMELY HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$ AZZ502>508-511>515-080100- /O.CON.KTWC.FF.A.0005.120907T1800Z-120908T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON... GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX... MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...CANELO HILLS... MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN 922 AM MST FRI SEP 7 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...BABOQUIVARI MOUNTAINS...CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY BELOW 5000 FEET...GALIURO AND PINALENO MOUNTAINS...SOUTH CENTRAL PINAL COUNTY...SOUTHEAST PINAL COUNTY...TOHONO O'ODHAM NATION...TUCSON METRO AREA...UPPER SAN PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY. * UNTIL 8 PM MST THIS EVENING * NEAR RECORD AMOUNTS OF MOISTURE IN THE ATMOSPHERE FOR EARLY SEPTEMBER WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS TODAY. MANY STORMS ARE EXPECTED TO PRODUCE EXTREMELY HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
182 WGUS65 KTWC 072059 FFATWC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 159 PM MST FRI SEP 7 2012 AZZ501>515-080500- /O.EXT.KTWC.FF.A.0005.000000T0000Z-120908T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA... BENSON...WILLCOX...CLIFTON...SAFFORD...HANNAGAN MEADOW... MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...CANELO HILLS... MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN 159 PM MST FRI SEP 7 2012 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 PM MST THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...BABOQUIVARI MOUNTAINS...CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY BELOW 5000 FEET...GALIURO AND PINALENO MOUNTAINS...SOUTH CENTRAL PINAL COUNTY...SOUTHEAST PINAL COUNTY...TOHONO O'ODHAM NATION...TUCSON METRO AREA...UPPER GILA RIVER VALLEY...UPPER SAN PEDRO RIVER VALLEY...UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY...WESTERN PIMA COUNTY AND WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES. * UNTIL 10 PM MST THIS EVENING * ABUNDANT MOISTURE IN COMBINATION WITH AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS INTO THIS EVENING. EXTREMELY HEAVY RAINFALL WILL OCCUR WITH THE STRONGER THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
130 WGUS65 KTWC 080059 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 559 PM MST FRI SEP 7 2012 AZZ501>515-080200- /O.CAN.KTWC.FF.A.0005.000000T0000Z-120908T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...AJO...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...PICACHO PEAK STATE PARK...MAMMOTH...ORACLE... SIERRA VISTA...BENSON...WILLCOX...CLIFTON...SAFFORD... HANNAGAN MEADOW...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE... CANELO HILLS...MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN 559 PM MST FRI SEP 7 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR SOUTHEAST ARIZONA HAS BEEN CANCELLED. THUNDERSTORMS THIS EVENING WILL BE ISOLATED IN NATURE AND THEY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. HOWEVER THE THREAT OF FLASH FLOODING OCCURRING ON A WIDESPREAD NATURE ACROSS SOUTHEAST ARIZONA IS OVER. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 7, 2:33 AM MST, 3 hours 14 minutes earlier.
Area forecast discussion, Sep 7, 2:33 AM MST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 AM MST FRI SEP 6 2012 .SYNOPSIS...ABUNDANT MOISTURE WILL RESULT IN MAINLY AFTERNOON AND EVENING THUNDERSTORMS INTO EARLY NEXT WEEK. EXPECT HEAVY RAINFALL WITH THE STRONGER THUNDERSTORMS. && .DISCUSSION...DEBRIS CLOUD WITH EMBEDDED SHOWERS THIS MORNING...EXPECT THAT TO CONTINUE TO SLOWLY THIN THROUGH THE MORNING HOURS WITH PARTIAL CLEARING BY LATE MORNING. ABUNDANT MOISTURE WITH PRECIPITABLE WATER VALUES IN THE 1.75 TO 2 INCH RANGE...SOMETHING ON THE ORDER OF 200 PERCENT OF CLIMO. INITIAL IMPULSE THAT HELPED ORGANIZE CONVECTION LIFTING NORTHWEST OF THE AREA THIS MORNING BUT WATER VAPOR IMAGERY INDICATING ANOTHER EASTERLY IMPULSE SHIFTING ACROSS NORTHWEST CHIHUAHUA INTO NORTHEAST SONORA. NAM12 AND ECMWF GRAB THIS FEATURE AND KICK OFF ANOTHER BUSY DAY WITH A FOCUS THROUGH PIMA...SANTA CRUZ AND SOUTHERN COCHISE COUNTIES. MAY NEED A FLASH FLOOD WATCH TODAY AND THOSE AREAS WOULD BE A FIRST GUESS FOR A STARTING POINT. LARGER SCALE WEAKNESS IN THE FLOW SHIFTS TOWARD SOUTHWEST ARIZONA WITH AN EMPHASIS TO WESTERN AREAS OVER THE WEEKEND. HIGHER LATITUDE FLOW SHOULD MANAGE TO GRAB THIS FEATURE AND DRAG IT BACK EASTWARD MONDAY OR TUESDAY FOR ANOTHER BIG KICK TO THE THUNDERSTORM FORECAST. ULTIMATELY THE UPSTREAM FOR THAT WESTERLY FLOW WILL DRY OUT SOONER OR LATER...WITH A DOWNTURN IN THUNDERSTORMS COVERAGE EXPECTED BY THE SECOND HALF OF NEXT WEEK. && .AVIATION...DEEP MOISTURE REMAINS IN PLACE ACROSS THE AREA...WHICH SHOULD KEEP SOME -RA AROUND THRU THE PERIOD. THAT BEING SAID THERE IS ENOUGH INSTABILITY PROGGED TO EXPECT AT LEAST ISOL TS ACROSS THE FORECAST AREA. STILL...THE BEST MOISTURE AND INSTABILITY LOOKS TO BE ALONG THE INTERNATIONAL BORDER GIVEN THE CLOSER PROXIMITY TO THE UL SYSTEM TO THE SOUTH. HOWEVER...EVEN WITH THE BETTER CONFIDENCE IN HEAVIER SHRA ACROSS KOLS/KDUG...WILL HOLD OFF ANY MENTION OF MVFR CIGS/VIS OR +TSRA AS TIMING AND COVERAGE REMAINS QUESTIONABLE. OTHERWISE...VFR CONDITIONS AND GENERALLY LIGHT WINDS THRU SATURDAY MORNING OR 09/12Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...AN UPPER LEVEL DISTURBANCE ACROSS THE AREA WILL CONTINUE TO BRING WETTING RAINFALL TO MOST OF THE FORECAST AREA THROUGHOUT THE WEEKEND...WITH THE HIGHEST TOTALS EXPECTED ALONG THE INTERNATIONAL BORDER. SATURDAY...WINDS WILL INCREASE ACROSS MOST OF ZONE 148 AND SOUTHERN HALF OF ZONE 146 AS THE SYSTEM BEGINS TO EXIT THE REGION TO THE WEST. THIS WILL ALSO BRING DRIER CONDITIONS TO THE AREA...THOUGH THIS WILL BE SHORT LIVED. OTHERWISE...LIGHT DIURNAL WIND TRENDS EXPECTED. && .CLIMATE...THE PRECIPITABLE WATER VALUE ON THE 00Z TUCSON SOUNDING WAS 1.87". BASED ON HISTORICAL UPPER AIR DATA DATING BACK TO 1951 AND THE WORK DONE BY NATIONAL WEATHER SERVICE OFFICE IN RAPID CITY SOUTH DAKOTA...THIS VALUE WAS THE SECOND HIGHEST RECORDED IN SEPTEMBER WITH THE RECORD BEING 1.93" FROM 2001 (14TH/12Z). YOU CAN ACCESS THE YEARLY TIME SERIES PLOT AT THIS URL (ALL LOWERCASE EXCEPT FOR TWC): HTTP://WWW.CRH.NOAA.GOV/UNR/INCLUDE/PW.PHP?SID=TWC && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/TUCSON MEYER/MEADOWS
Hazardous weather outlook, Sep 6, 10:17 AM MST, 19 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 1017 AM MST THU SEP 6 2012 AZZ502>504-506>515-070600- TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 1017 AM MST THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT EXPECT SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS EVENING FOLLOWED BY A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT. THUNDERSTORM ACTIVITY EXPECTED TO BE ENHANCED AS AN UPPER DISTURBANCE APPROACHES FROM THE SOUTHEAST. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL AND BRIEF STRONG WIND GUSTS APPROACHING 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS INTO EARLY NEXT WEEK. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL DUE TO ABUNDANT MOISTURE ACROSS THE AREA. THEREAFTER...A GRADUAL DECREASE IN THUNDERSTORM CHANCES WILL OCCUR BY THE MIDDLE OF NEXT WEEK AS DEEPER MOISTURE MOVES EAST OF THE AREA. HOWEVER...THERE WILL STILL BE ENOUGH MOISTURE TO SUPPORT AT LEAST A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ505-070600- SOUTH CENTRAL PINAL COUNTY- 1017 AM MST THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT EXPECT SCATTERED THUNDERSTORMS THROUGH THIS EVENING FOLLOWED BY A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT. THUNDERSTORM ACTIVITY IS EXPECTED TO BE ENHANCED AS AN UPPER DISTURBANCE APPROACHES FROM THE SOUTHEAST. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL AND BRIEF STRONG WIND GUSTS APPROACHING 50 MPH. ALSO...STRONG THUNDERSTORM OUTFLOW MAY BE GENERATED LEADING TO AREAS BLOWING DUST AND REDUCED VISIBILITIES LATE THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS INTO EARLY NEXT WEEK. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL DUE TO ABUNDANT MOISTURE ACROSS THE AREA. THEREAFTER...A GRADUAL DECREASE IN THUNDERSTORM CHANCES WILL OCCUR BY THE MIDDLE OF NEXT WEEK AS DEEPER MOISTURE MOVES EAST OF THE AREA. HOWEVER...THERE WILL STILL BE ENOUGH MOISTURE TO SUPPORT AT LEAST A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ501-070600- WESTERN PIMA COUNTY- 1017 AM MST THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL ASSOCIATED WITH THE STRONGEST THUNDERSTORMS RESULTING IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE FRIDAY...PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL DUE TO AMPLE MOISTURE ACROSS THE AREA. THEREAFTER...A GRADUAL DECREASE IN THUNDERSTORM CHANCES WILL OCCUR SATURDAY THROUGH WEDNESDAY. HOWEVER...THERE WILL STILL BE ENOUGH MOISTURE FOR A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 5:15 PM MST | Flash Flood Warning | TWC | Pinal | 90 min |
| Sep 6, 5:37 PM MST | Severe Thunderstorm Warning | TWC | Greenlee | 38 min |
| Sep 6, 5:54 PM MST | Flash Flood Warning | TWC | Greenlee | 111 min |
| Sep 6, 8:48 PM MST | Flash Flood Warning | TWC | Graham | 117 min |
| Sep 6, 9:14 PM MST | Special Weather Statement | TWC | Graham | 46 min |
| Sep 7, 4:50 AM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Sep 7, 6:13 AM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Sep 7, 6:21 AM MST | Areal Flood Advisory | TWC | Pima, Pinal | 3 hr |
| Sep 7, 7:44 AM MST | Areal Flood Warning | TWC | Pima | 6 hr |
| Sep 7, 12:55 PM MST | Flash Flood Warning | TWC | Cochise, Santa Cruz | 110 min |
| Sep 7, 1:08 PM MST | Flash Flood Warning | TWC | Cochise | 112 min |
| Sep 7, 1:58 PM MST | Flash Flood Warning | TWC | Cochise | 3 hr |
| Sep 7, 2:45 PM MST | Areal Flood Advisory | TWC | Cochise | 90 min |
| Sep 7, 3:35 PM MST | Areal Flood Advisory | TWC | Cochise | 115 min |
| Sep 7, 3:47 PM MST | Flash Flood Warning | TWC | Greenlee | 118 min |
| Sep 7, 4:52 PM MST | Special Weather Statement | TWC | Graham | 23 min |
Nearby
Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.